Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 302582, 12 pages
http://dx.doi.org/10.1155/2013/302582
Research Article

Secure and Efficient Anonymous Authentication Scheme in Global Mobility Networks

1ISAA Lab, Department of Information Security Engineering, Soonchunhyang University, Asan, Chungchungnam-do 336-745, Republic of Korea
2Department of Information Security Engineering, Soonchunhyang University, Asan, Chungchungnam-do 336-745, Republic of Korea

Received 28 August 2013; Accepted 16 September 2013

Academic Editor: Jongsung Kim

Copyright © 2013 Jun-Sub Kim and Jin Kwak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jun-Sub Kim and Jin Kwak, “Secure and Efficient Anonymous Authentication Scheme in Global Mobility Networks,” Journal of Applied Mathematics, vol. 2013, Article ID 302582, 12 pages, 2013. doi:10.1155/2013/302582